Indian Journal of Urology Users online:537  
IJU
Home Current Issue Ahead of print Editorial Board Archives Symposia Guidelines Subscriptions Login 
Print this page  Email this page Small font sizeDefault font sizeIncrease font size
CASE REPORT
Year : 2021  |  Volume : 37  |  Issue : 1  |  Page : 90-91

Drotaverine-induced priapism


1 Department of Urology, Jupiter Hospital, Thane, Maharashtra, India
2 Department of Radiology, Jupiter Hospital, Thane, Maharashtra, India

Correspondence Address:
Ajay Shyam Kanbur
Department of Urology, Jupiter Hospital, Thane, Maharashtra
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/iju.IJU_240_20

Rights and Permissions

Drug-induced priapism is well known and papaverine is the most common drug known to cause priapism. Drotaverine, an analog of papaverine, is used extensively to treat Colicky pain. We report the first case of drotaverine.induced priapism.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed132    
    Printed6    
    Emailed0    
    PDF Downloaded11    
    Comments [Add]    

Recommend this journal

 

HEALTHWARE INDIA